MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305443
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt red lid does not stay closed.This occurred on 6 occasions.The following information was provided by the initial reporter: material no.: 305443 batch no.: 0357920.It was reported the lids do not stay closed well and the tops pop open.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary two samples were received and tested by our quality team and then sent to the supplier facility.The lids were functionally tested and no issue was realized.The lids locked in place and when sealed could not be reopened.This is proper function and the lids were shown to be correct with the lot mentioned.According to the dhr review process, the result showed there were no issues reported like lid will not shut/ lid broken during the manufacturing process of the lot 0357920 reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid will not shut/lid broken issue for the same part number throughout the last twelve months.Without further information like a sample that can be tested and proven defective, the root cause remains unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11860011
Report Number2243072-2021-01513
Device Sequence Number3962295
Product Code FMI
UDI-Device Identifier00382903054435
UDI-Public00382903054435
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305443
Device Catalogue Number305443
Device Lot Number0357920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1